# SDR SWAA2018111326631

- Difficulty date: November 5, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 48,166 hours, 28,224 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR UPPER BEADED PRESSURE DECK CRACKED BETWEEN BS 663.75 TO BS 675, BETWEEN RBL 38 TO RBL 60.  REPAIRED WEB PER EA.
